# SDR NWAA085265501

- Difficulty date: November 29, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 75,922 hours, 31,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTING IN THE FORWARD CABIN WAS INOPERATIVE.  MX FOUND THE ASSOCIATED POWER SUPPLY TO BE DEFECTIVE.  THE POWER SUPPLY WAS REPLACED AND THE SYSTEM OPERATED NORMALLY AFTER THE POWER SUPPLY WAS REPLACED.
